# SDR SWAA2022020842486

- Difficulty date: January 15, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 54,626 hours, 31,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #7 SLAT LOWER NOSE SKIN HAS CRACK AT ACTUATOR RIB FASTENER. (CRACK LENGTH MARKED) / TRIMMED CRACK OUT 6.5'X3'; NDI NO DEFECTS NOTED; REPAIRED IAW SRM 57-42-01-2R-8
